Users' questions

Can lithium make you shaky?

Can lithium make you shaky?

Tremor, primarily of the hands, is among the most common lithium side effects, seen in approximately one quarter of treated patients (Gelenberg and Jefferson 1995). Lithium tremor is generally symmetric and is indistinguishable from essential or physiologic tremor.

What are the symptoms of coming off lithium?

Adverse effects were the most common cause for lithium discontinuation. Among the adverse effects, diarrhoea, tremor, creatinine increase, polyuria/polydipsia/diabetes insipidus and weight gain were the top five reasons for discontinuing lithium.

What type of tremor does lithium cause?

The tremor from lithium is a metabolic-type action tremor, meaning it’s a rapid irregular tremor usually seen bilaterally. Anyway, with lithium, 35% to 50% of patients may get some tremor initially as you’re building it up. So quite commonly, there’s going to be some tremor.

Are there tremors in the hands with lithium?

I’ve read pretty much everywhere that slight hand tremors are a common side effect of lithium. However, everyone that experiences this seems to be well above my meager 300 mg. I’m just not sure if I have a high enough concentration in my blood to warrant this side effect – after all, i am 5’11”, 160 pounds,…

Are there any side effects of taking lithium?

I’ve read pretty much everywhere that slight hand tremors are a common side effect of lithium. However, everyone that experiences this seems to be well above my meager 300 mg. I’m just not sure if I have a high enough concentration in my blood to warrant this side effect – after all, i am 5’11”, 160 pounds, and not small by any means.

Why is lithium used as a mood stabilizer?

All in all, Lithium has proven over the course of time to be a good mood stabilizer. It helps to stabilize serotonin in your brain;your “highs” and “lows” stabilize, somewhat, sometimes. A little more regarding your tremors.

What causes a person to shake all the time?

Essential tremor is pathologic shaking that affects many people over the age of 40 years. The apparent cause of the tremor is unknown, but in some, it has been found to be genetic. Essential tremors can be confused with Parkinson’s disease. The main difference between the two is that the former is a lot less limiting than the latter.

I’ve read pretty much everywhere that slight hand tremors are a common side effect of lithium. However, everyone that experiences this seems to be well above my meager 300 mg. I’m just not sure if I have a high enough concentration in my blood to warrant this side effect – after all, i am 5’11”, 160 pounds,…

I’ve read pretty much everywhere that slight hand tremors are a common side effect of lithium. However, everyone that experiences this seems to be well above my meager 300 mg. I’m just not sure if I have a high enough concentration in my blood to warrant this side effect – after all, i am 5’11”, 160 pounds, and not small by any means.

Why do I get shakiness after taking Effexor?

Effexor – causing shakiness,… Effexor – causing shakiness, nervousness, sweating so Dr increased dose, is this normal? Hello all! I started Effexor XR one month ago at 75 mg. I went to my Doctor today because I’ve been having problems with shakiness, nervousness, sweating and sometimes just feel out of it.

How to know if you are withdrawing from lithium?

Lithium Withdrawal Symptoms: List Of Possibilities 1 Time Span. How long have you been taking Lithium? 2 Dosage (0.4 – 1 mmol / Litre) In cases of adult bipolar disorder,… 3 Individual Physiology: Symptoms vs. No Symptoms. 4 Cold turkey vs. Tapering. It is always recommended to discontinue taking Lithium gradually.